# SDR DALA2022100506484

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 85,407 hours, 39,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAF 3227, DURING OVERNIGHT MAINTENANCE, DOOR 1RT AND 4LT DOOR ASSIST PRESSURE LOW. CORRECTIVE ACTION: SERVICED 1RT AND 4LT DOOR ASSIST BOTTLES PER A320 AMM 52-10 LEAKS NOTED. LP 8919319
